# SDR AALA2020040839004

- Difficulty date: April 3, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 61,726 hours, 23,868 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865111
- Part serial: A7441
- Condition: Contaminated
- Location: Zone 100
- Part time: 45,366 hours, 27,023 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - LEFT OVER-WING SLIDE ENCLOSURE SHOWS SIGNS OF WATER INFILTRATION. REMOVED AND REPLACED SLIDE PER JOB CARD 26C19053012.
